# SDR UPS02438891

- Difficulty date: July 24, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PFLT,  EMERGENCY LIGHTS SYSTEM UNARMED LIGHT WILL NOT TEST USING OVERHEAD IND LIGHTS TEST SWITCH.  NOTE:  LIGHT WILL ILLUMINATE WITH EMERGENCY LIGHTS SWITCH IN ON POSITION.  REMOVED AND REPLACED EMERGENCY LIGHT CONTROL MODULE PER 33-51-09, OPS CKS NORMAL AND UNARMED LIGHT ILLUMINATED WITH TEST SWITCH WHEN ON SELECTED.
